American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03F65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Mark Mandelkern. Constructive projective extension of an incidence plane. Trans. Amer. Math. Soc. 366 (2014) 691-706.
Abstract, references, and article information   
View Article: PDF

[2] Robert S. Lubarsky and Fred Richman. Zero sets of univariate polynomials. Trans. Amer. Math. Soc. 362 (2010) 6619-6632. MR 2678988.
Abstract, references, and article information   
View Article: PDF

[3] Douglas Bridges, Allan Calder, William Julian, Ray Mines and Fred Richman. Picard's theorem . Trans. Amer. Math. Soc. 269 (1982) 513-520. MR 637705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1